# SDR DALA13014593215

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPETION, FOUND CORROSION ON CLEAT AT FR 32 AND BETWEEN STR 42R TO STR 43R IN FORWARD CARGO COMPARTMENT;  MEASURES APROX. L=3.00" W=0.375" D=0.003".  REPLACED CLEAT AT FR 32 AND BTW STR 42R  TO STR 43R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11.
